Doctor insights on:
What Foods Are You Not Allowed To Eat When Taking Doxycycline With Meals
It doesn't matter: There is slightly reduced absorption of doxycycline when taken with antacids, calcium, or high calcum foods such as dairy products. But the stress is on "slightly", almost certainly not enough to make any difference in its effectiveness. In other words, don't worry about it -- just take it with the frequency and for the duration as prescribed and don't worry about the details. ...Read moreSee 1 more doctor answer
Having Zinc Acetate & Doxycycline-LB tabs, 1.5 hours after meal, for acne. Have severe nausea & discomfort after having tabs, for 10-15 mins. Advice?
Yes: Get yourself onto a better acne regimen. Stop taking the zinc; it's generally bad for you, probably won't touch your acne, and it's probably making you sick. That leaves you on just tetracycline, and you must not take just an antibiotic for acne. Add topical benzoyl peroxide. If the tetracycline makes you sick, or this doesn't help, consider isotretinoin if severe and/or a different regimen. ...Read more
Does food play an importnt role when taking doxycycline wit regards to efficacy of the drug to treat ailments or infections? Do you have to eat often?
Yes: Doing so should not cause any adverse effects. Hope this helps! ...Read more
To Dietitian: can you please recommend a meal plan for one suffering dysphagia with a very stressed job that doesn't allow any lunch break. Slow eater?
Liquids: Only short term solution would be liquids. See a GI doc or ENT doc to seek long term solutions ...Read more
Can I eat dairy, such as yogurt, in-between Doxycycline doses? Like 3 hrs after and 2 hrs prior to the Doxy pills?
Taking doxycycline but worried that the "no dairy" rule of this drug will result in yeast infctn. Can i eat yogurt in between my doxy doses?
I've been on doxycycline for two weeks and despite taking it with food i still feel sick. Is it normal to feel really hungry taking them too?
Stomach upset: Stomach upset is common while on doxycycline but I have never had a patient report that it caused an increase in appetite. The infection for which you are being treated could be responding and, as you feel better, it would be common for you to feel more like eatting. Hope this helps. ...Read more
- Talk to a doctor live online for free
- What are you allowed to eat when you have gallstones?
- What should you eat when taking metoclopramide?
- A list of foods you cannot eat when taking mao inhibitors
- Ask a doctor a question free online
- Foods not to eat when taking coumadin
- What to eat when you have food poisioning?
- What food to eat when you have diarrhea?
- What foods to not eat when you have eczema?
- Talk to a pharmacologist online for free